Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 53, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 6, 2022, 5:37 PM EDT for 5 counties in South Carolina. It was in force for 23 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 5:37 PM EDT (21:37 UTC)
- Expired
- May 6, 2022, 6:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Fairfield County, SC, Lexington County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 37 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:37 PM EDT | TSTM WND DMG | 3 Wnw Lexington, SC | DEPARTMENT OF HIGHWAYS REPORTED A TREE IN THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 6, 5:37 PM EDT | TSTM WND DMG | 6 Sse Whitmire, SC | HIGHWAY PATROL REPORTED A TREE BLOCKING THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 6, 5:38 PM EDT | TSTM WND DMG | 3 Nw Lexington, SC | HIGHWAY PATROL REPORTED A TREE IN THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 6, 5:43 PM EDT | TSTM WND DMG | 3 Wsw Lexington, SC | HIGHWAY PATROL REPORTED ROADWAY BLOCKED BY TREE NEAR THE INTERSECTION OF RAWL ROAD AND CLEAR SPRINGS TRAIL. |
| May 6, 5:44 PM EDT | TSTM WND DMG | 2 Ene Harbison State Fo, SC | HIGHWAY PATROL REPORTED TREE IN THE ROADWAY AT THE INTERSECTION OF MONTICELLO ROAD AND DIPSY DO ROAD. |
| May 6, 5:45 PM EDT | TSTM WND DMG | 2 Ene Prosperity, SC | HIGHWAY PATROL REPORTED A TREE BLOCKING THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 6, 5:45 PM EDT | TSTM WND GST 47 | 1 S Lake Murray Dam, SC | RCWINDS MESONET REPORTED A WIND GUST OF 47 MPH AT THE LAKE MURRAY DAM. |
| May 6, 5:45 PM EDT | TSTM WND GST 52 | 1 Sw Lexington, SC | RCWINDS MESONET AT THE LEXINGTON COUNTY ADMINISTRATION BUILDING REPORTED A WIND GUST OF 52 MPH. |
| May 6, 5:48 PM EDT | TSTM WND DMG | 3 N Earlewood Park, SC | HIGHWAY PATROL REPORTED THE ROADWAY BLOCKED BY TREE ALONG MONTICELLO ROAD NEAR I-20. |
| May 6, 5:49 PM EDT | HAIL 2 | 2 Ssw Prosperity, SC | PUBLIC REPORTED 2 INCH DIAMETER HAIL AND SMALL LIMBS DOWN NEAR PROSPERITY, SC. |
| May 6, 5:50 PM EDT | TSTM WND GST 50 | 2 Wsw Ballentine, SC | THE NWS SITE AT FLOTILLA ISLAND RECORDED A WIND GUST OF 50 MPH AT 550 PM THIS AFTERNOON. |
| May 6, 5:51 PM EDT | TSTM WND DMG | 2 E Harbison State Fore, SC | HIGHWAY PATROL REPORTED A TREE IN THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| May 6, 5:56 PM EDT | TSTM WND GST 43 | Columbia Metro Apt, SC | A WIND GUST OF 43 MPH WAS REPORTED AT COLUMBIA METRO AIRPORT. |
| May 6, 5:56 PM EDT | TSTM WND GST 44 | Columbia Metro Apt, SC | CORRECTS PREVIOUS TSTM WND GST REPORT FROM COLUMBIA METRO APT. A WIND GUST OF 43 MPH WAS REPORTED AT COLUMBIA METRO AIRPORT. |
| May 6, 6:06 PM EDT | TSTM WND DMG | Jenkinsville, SC | FAIRFIELD COUNTY DISPATCH REPORTED TREES DOWN ON JENKINSVILLE RD NEAR SC 215. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
178
WUUS52 KCAE 062137
SVRCAE
SCC039-063-071-079-081-062200-
/O.NEW.KCAE.SV.W.0053.220506T2137Z-220506T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
537 PM EDT Fri May 6 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southwestern Fairfield County in central South Carolina...
Eastern Newberry County in central South Carolina...
Lexington County in central South Carolina...
Northeastern Saluda County in central South Carolina...
Northwestern Richland County in central South Carolina...
* Until 600 PM EDT.
* At 536 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Prosperity to Red Bank, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Newberry,
Batesburg-Leesville, Springdale, St. Andrews, VC Summer Nuclear
Station, Oak Grove, Highway 6 at Lake Murray Dam, Red Bank,
Dentsville, South Congaree, Pine Ridge, Prosperity, Columbia
International University, Jenkinsville and Harbison State Forest.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 42 and 72.
Interstate 26 between mile markers 70 and 114.
Interstate 77 between mile markers 20 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Murray move away from the water and
take shelter!
&&
LAT...LON 3445 8156 3413 8094 3375 8123 3406 8184
TIME...MOT...LOC 2136Z 223DEG 43KT 3411 8160 3391 8125
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MJP1 follow-up statement
375
WWUS52 KCAE 062151
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
551 PM EDT Fri May 6 2022
SCC039-063-071-079-081-062200-
/O.CON.KCAE.SV.W.0053.000000T0000Z-220506T2200Z/
Fairfield SC-Newberry SC-Lexington SC-Saluda SC-Richland SC-
551 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN FAIRFIELD...EASTERN NEWBERRY...CENTRAL LEXINGTON...
NORTHEASTERN SALUDA AND NORTHWESTERN RICHLAND COUNTIES...
At 549 PM EDT, severe thunderstorms were located along a line
extending from near Prosperity to near Oak Grove, moving northeast at
50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Newberry,
Springdale, St. Andrews, VC Summer Nuclear Station, Oak Grove,
Highway 6 at Lake Murray Dam, Red Bank, Dentsville, South Congaree,
Pine Ridge, Prosperity, Columbia International University,
Jenkinsville, Harbison State Forest and West Columbia Riverwalk.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 48 and 72.
Interstate 26 between mile markers 71 and 114.
Interstate 77 between mile markers 20 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Murray move away from the water and
take shelter!
&&
LAT...LON 3445 8156 3413 8094 3382 8117 3413 8176
TIME...MOT...LOC 2149Z 223DEG 43KT 3417 8153 3397 8118
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:56 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 6, 3:56 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Columbia SC 356 PM EDT Fri May 6 2022 .SYNOPSIS... Showers and thunderstorms will develop ahead of an approaching cold front this afternoon. Some of these thunderstorms will be strong to severe. Saturday will be cooler and drier with a chance of showers and perhaps a rumble of thunder in the northeastern Midlands. Several days of dry weather follow starting on Sunday with gradually warming temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Quick update for Severe thunderstorm watch for the Midlands and CSRA through 10pm. Organized convection lifting north- northeastward through central GA should move into the CSRA after 4pm and continue northeastward across the Midlands providing a damaging wind threat. Isolated tornadoes cannot be ruled out but the primary threat is damaging winds and large hail. Previous discussion: Tornado watch issued for the Upstate SC and western NC. The strongest SR helicity should remain northwest of the CAE CWA and southwest in Georgia. Severe threat expected to increase for central SC and east central Georgia later this afternoon into the evening... Deepening surface low pressure over Kentucky/Indiana early this afternoon with a trailing cold front moving east of the Mississippi Valley. Ahead of the front, Precipitable water increase across SC to around 1.5 inches with southwest low level flow...Warm air advection appears weak however. Upper level low over Tennessee moving east- northeast and taking on negative tilt. Upper level divergence will be increasing over the Carolina as upper level 100 kt jet rounding the base of the trough moves east. In addition a strong short wave trough will approach the Carolinas. This will result in strong lift across the region during time of peak heating...highs in the mid to upper 80s as the cold front approaches. Instability appears to be moderate with SB CAPE 1500-2000 J/kg. Mixed layer CAPE is low at the moment and with gusty winds probably mixing down lower dew points later in the day...possible limiting factor. The CAMS suggest a possible storm mode of discrete cells early, with low tornado threat given the lack of SR Helicity. Then with a uni-directional strong shear profile late this afternoon, a squall line ahead of the front 21z-24z with damaging winds the primary threat along with hail given relatively low wet-bulb zero height as the upper low approaches. Went with relatively high pops. The front should push to the east of the area during the 03z- 06z period tonight. Drier air will filter in behind the front and the showers should move into the coastal plain. The stronger cold advection may be delayed until morning so overnight temps only fall to around 60. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Upper low will swing over the forecast area Saturday with lower heights and cooler temperatures with highs in the mid to upper 70s with mostly cloudy skies. With considerable cooling aloft with the upper low right over us, could get some showers and maybe even a thunderstorm to develop, especially in the NE portion of the forecast area. Saturday night the upper low will shift offshore with drier air pumping into the forecast area. Overnight lows cooler as well Saturday night with temperatures in the low to mid 50s. NW flow aloft across the area Sunday with N flow at the surface with drier air pumping into the forecast area as PWATs drop to .7 to .8 inches and skies begin to clear from SW to NE. Cold advection and clouds will keep temperatures in the upper 60s NE to mid 70s SW. Cold advection will continue overnight with lows in the upper 40s north and low 50s south. && .LONG TERM /MONDAY THROUGH FRIDAY/... Good agreement among global models and their ensemble suites in the low pressure remaining just east of the area with a blocking ridge preventing it from pushing further downstream. All euro ensemble members keep PWATs below an inch with generally northerly flow continuing. Temperatures will slowly recover into next week, remaining below normal. The low will slowly shift back to the west by the middle of the week with some increasing moisture which may lead to showers developing late in the period, although moisture will still be fairly limited. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will approach from the lower Mississippi Valley by this evening. Ahead of the front, the air mass is becoming moderately unstable. The CAMS suggest a convective squall line with a few discrete cells will develop in east central GA then move northeast through the area during the 20z-24z. Kept the brief period of IFR conditions as the thunderstorms moves through the area. Clearing skies in the late evening with mainly mid level ceilings. Winds will be southwest 15 to 20 knots with a few higher gusts ahead of the front then shift to west after 12z Saturday. Strato-cumulus may develop after 12z Saturday as the upper level low moves over the area and maybe some brief light showers, but VFR conditions expected. EXTENDED AVIATION OUTLOOK...There will be another chance for showers on Saturday, especially across the northern CWA as the upper level low passes by. Patchy early morning stratus/fog possible particularly at OGB/AGS on Saturday. EXTENDED AVIATION OUTLOOK...No significant impacts to aviation expected. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, May 6, 4:39 AM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 439 AM EDT Fri May 6 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-070845- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 439 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. A cold front will bring a line of strong to severe thunderstorms through the area this afternoon. The main threat will be damaging winds, isolated tornadoes, and large hail. Brief heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, May 6, 5:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
517 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL AUGUSTA DANIEL FIELD 33.46N 82.03W
05/06/2022 E2.00 INCH RICHMOND GA PUBLIC
PUBLIC REPORTED THROUGH SOCIAL MEDIA OF
LARGE HAIL THAT RANGED FROM 1 INCH UP TO
JUST OVER 2 INCHES ALONG PENNSYLVANIA AVENUE
NEAR CLIFTON STREET.
&&
LCVLocal storm report, May 6, 5:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
525 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 8 NNE AIKEN 33.65N 81.68W
05/06/2022 M43 MPH AIKEN SC AWOS
AIKEN AWOS AT THE AIKEN MUNICIPAL AIRPORT
REPORTED A WIND GUST OF 43 MPH.
&&
LCVSpecial weather statement, May 6, 5:30 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Columbia SC
530 PM EDT Fri May 6 2022
SCZ016-116-062200-
Chesterfield SC-Southern Lancaster SC-
530 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of central Lancaster
and northwestern Chesterfield Counties through 600 PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm over
Irwin, or over Lancaster, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lancaster, Pageland, Elgin, USC Lancaster, Irwin, Buford, Fishing
Creek Reservoir, High Point Fire Station, Bell Town Fire Station,
Arrowood Estates, Tradesville, Camp Creek Fire Station, Antioch, Kirk
Air Base, Faith Christian School, Taxahaw, Unity Fire Station,
Lancaster Mill, McWhirter Airfield and Bear Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central South
Carolina.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.
&&
LAT...LON 3482 8036 3480 8021 3455 8087 3460 8089
3467 8089 3469 8086 3474 8088 3478 8087
3482 8077
TIME...MOT...LOC 2129Z 240DEG 40KT 3471 8081
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MJPLocal storm report, May 6, 5:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
533 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 SSE JOHNSTON 33.80N 81.80W
05/06/2022 U1.00 INCH EDGEFIELD SC PUBLIC
REPORT FROM MPING: QUARTER SIZED HAIL (1.00
IN.).
&&
HCLocal storm report, May 6, 5:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
534 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 4 WSW EHRHARDT 33.07N 81.08W
05/06/2022 BAMBERG SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED A TREE ACROSS THE
ROAD AT SC HWY. 64 AND WASHINGTON ROAD IN
THE TOWN OF EHRHARDT.
&&
LCVLocal storm report, May 6, 5:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
537 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL RIDGEWAY 34.31N 80.96W
05/06/2022 E1.00 INCH FAIRFIELD SC TRAINED SPOTTER
REPORTED 1 INCH HAIL NEAR THE TOWN OF
RIDGEWAY.
&&
LCVThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:19 PM EDT | Special Weather Statement | CAE | Lancaster | 26 min |
| May 6, 4:28 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 32 min |
| May 6, 4:40 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 35 min |
| May 6, 4:57 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 33 min |
| May 6, 5:09 PM EDT | Special Weather Statement | CAE | Kershaw, Richland | 36 min |
| May 6, 5:10 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Saluda | 35 min |
| May 6, 5:25 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more | 35 min |
| May 6, 5:26 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lee, Sumter | 34 min |
| May 6, 5:30 PM EDT | Special Weather Statement | CAE | Lancaster | 30 min |
| May 6, 5:32 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Richland | 28 min |
| May 6, 5:39 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Lancaster | 36 min |
| May 6, 5:46 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell | 29 min |
| May 6, 5:54 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee | 36 min |
| May 6, 5:56 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Richland, Sumter | 34 min |
| May 6, 5:58 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 32 min |
| May 6, 5:59 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Newberry, Richland | 31 min |
| May 6, 6:06 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 24 min |
| May 6, 6:13 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster, Newberry | 18 min |
| May 6, 6:29 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 31 min |
| May 6, 6:37 PM EDT | Special Weather Statement | CAE | Marlboro | 23 min |
| May 6, 6:39 PM EDT | Special Weather Statement | CAE | Barnwell | 36 min |
| May 6, 7:23 PM EDT | Special Weather Statement | CAE | Calhoun, Sumter | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.